Qi-Rui Li
Qi-Rui Li
כתובת אימייל מאומתת בדומיין anu.edu.au - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
The Logarithmic Minkowski Problem for non-symmetric measures
S Chen, QR Li, G Zhu
Trans. Amer. Math. Soc., 2018
292018
On the Lp Monge–Ampère equation
S Chen, Q Li, G Zhu
Journal of Differential Equations 263 (8), 4997-5011, 2017
292017
Flow by Gauss curvature to the Aleksandrov and dual Minkowski problems
QR Li, W Sheng, XJ Wang
arXiv preprint arXiv:1712.07774, 2017
262017
Regularity in Monge's mass transfer problem
QR Li, F Santambrogio, XJ Wang
Journal de Mathématiques Pures et Appliquées 102 (6), 1015-1040, 2014
192014
Surfaces expanding by the power of the Gauss curvature flow
QR Li
Proceedings of the American Mathematical Society 138 (11), 4089-4102, 2010
182010
Multiple solutions of the -Minkowski problem
Y He, QR Li, XJ Wang
Calculus of Variations and Partial Differential Equations 55 (5), 117, 2016
152016
ON THE PLANAR DUAL MINKOWSKI PROBLEM
S CHEN, Q LI
Advances in Mathematics 333, 87--117, 2018
112018
The Lp dual Minkowski problem and related parabolic flows
H Chen, QR Li
preprint, 2019
82019
Infinitely many solutions for centro-affine Minkowski problem
QR Li
International Mathematics Research Notices, 2017
62017
Asymptotic convergence for a class of fully nonlinear curvature flows
QR Li, W Sheng, XJ Wang
The Journal of Geometric Analysis 30 (1), 834-860, 2020
52020
The Lp-Brunn-Minkowski inequality for p< 1
S Chen, Y Huang, QR Li, J Liu
Advances in Mathematics 368, 107166, 2020
42020
Regularity of the homogeneous Monge-Ampère equation
QR Li, XJ Wang
Discrete & Continuous Dynamical Systems-A 35 (12), 6069, 2015
42015
Closed hypersurfaces with prescribed Weingarten curvature in Riemannian manifolds
QR Li, W Sheng
Calculus of Variations and Partial Differential Equations 48 (1-2), 41-66, 2013
42013
Some Dirichlet problems arising from conformal geometry
QR Li, W Sheng
Pacific journal of mathematics 251 (2), 337-359, 2011
42011
Positivity of Ma-Trudinger-Wang curvature on Riemannian surfaces
SZ Du, QR Li
Calculus of Variations and Partial Differential Equations 51 (3-4), 495-523, 2014
22014
Variations of a class of Monge-Ampere type functionals and their applications
H Chen, S Chen, QR Li
Preprint, 0
2
The Christoffel problem by fundamental solution of the Laplace equation
QR Li, D Wan, XJ Wang
Sci. China Math, 1-14, 2020
12020
Non-uniqueness of solutions to the dual -Minkowski problem
QR Li, J Liu, J Lu
arXiv preprint arXiv:1910.06879, 2019
2019
Continuity for the Monge Mass Transfer Problem in Two Dimensions
QR Li, F Santambrogio, XJ Wang
Archive for Rational Mechanics and Analysis 231 (2), 1045-1071, 2019
2019
-Brunn-Minkowski inequality for
S Chen, Y Huang, Q Li, J Liu
arXiv preprint arXiv:1811.10181, 2018
2018
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20